# SDR SIMA20120620005

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 26,864 hours, 23,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN EMERGENCY LIGHT OVER THE LEFT EMERGENCY EXIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IN THE CABIN EMERGENCY LIGHT ABOVE THE LEFT EMERGENCY EXIT PER EMB 135 AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD PER EMB 135 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
